# SDR SWAA2022102030849

- Difficulty date: September 27, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 26,691 hours, 12,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Part serial: BN275898
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR THRESHOLD WEB HAS CORROSION IN AND AROUND FASTENER HOLES FROM STA-440 TO STA-492 (MARKED) / [01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .027?. DAMAGE FOUND TO BE BEYOND ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-53-1A-2.;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] LOCATED AND DRILLED HOLES IN NEW WEB PER SRM 51-40-05;[04] 3. RAY LINCH (TECHNICIAN); 28-SEP-2022 08:41 UTC LOCATED AND DRILLED HOLES IN NEW WEB PER SRM 51-40-05;[05] REMOVED AND REPLACED FWD CARGO THRESHOLD WEB I.A.W SRM 51-40-02.;[06] INSPECTED THE WORK PERFORMED ON C/A #5; REMOVAL AND REPLACEMENT FWD CARGO THRESHOLD PER SRM 51-40-02.
